Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 96, NWS Duluth, MN
NWS Duluth, MN issued this severe thunderstorm warning at Jul 3, 2012, 1:22 AM CDT for Burnett County, Sawyer County, Washburn County, Wisconsin. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2012, 1:22 AM CDT (06:22 UTC)
- Expired
- Jul 3, 2012, 2:00 AM CDT
- In force
- 38 min
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Burnett County, WI, Sawyer County, WI, Washburn County, WI
The radar
The Duluth radar (KDLH), 121 km from the middle of the area, began a volume at 06:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 6.4 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2216 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 2064 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.5
The text
As transmitted, in the capitals the NWS used until 2016.
520
WUUS53 KDLH 030622
SVRDLH
WIC013-113-129-030700-
/O.NEW.KDLH.SV.W.0096.120703T0622Z-120703T0700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DULUTH MN
122 AM CDT TUE JUL 3 2012
THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN BURNETT COUNTY IN NORTHWEST WISCONSIN...
SOUTHWESTERN SAWYER COUNTY IN NORTHWEST WISCONSIN...
WASHBURN COUNTY IN NORTHWEST WISCONSIN...
* UNTIL 200 AM CDT
* AT 119 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MCKENZIE LAKE...OR 26 MILES WEST OF HAYWARD...AND MOVING SOUTHEAST
AT 45 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
TREGO AND SPOONER AROUND 130 AM CDT.
SPOONER LAKE AND EARL AROUND 135 AM CDT.
ANGUS...LITTLE SISSABAGAMA LAKE AND EDGEWATER AROUND 155 AM CDT.
BIRCHWOOD AROUND 200 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4567 9218 4572 9217 4572 9220 4598 9232
4616 9177 4583 9116 4564 9138 4563 9167
4563 9215
TIME...MOT...LOC 0622Z 309DEG 38KT 4593 9197
WIND...HAIL 60MPH 1.00IN
$$
GROCHOCINKSI2 follow-up statements
025
WWUS53 KDLH 030642
SVSDLH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
142 AM CDT TUE JUL 3 2012
WIC013-113-129-030700-
/O.CON.KDLH.SV.W.0096.000000T0000Z-120703T0700Z/
BURNETT WI-WASHBURN WI-SAWYER WI-
142 AM CDT TUE JUL 3 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
SAWYER...WASHBURN AND SOUTHEASTERN BURNETT COUNTIES UNTIL 200 AM
CDT...
AT 137 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR SPOONER...OR 21 MILES SOUTHWEST
OF HAYWARD...MOVING SOUTHEAST AT 45 MPH. PENNY SIZE HAIL MAY ALSO
ACCOMPANY THESE DAMAGING WINDS.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BIRCHWOOD...ANGUS...LITTLE SISSABAGAMA LAKE AND EDGEWATER AROUND
155 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4567 9218 4572 9217 4593 9217 4607 9162
4583 9116 4564 9138 4563 9167 4563 9215
TIME...MOT...LOC 0642Z 309DEG 38KT 4578 9175
WIND...HAIL 60MPH 0.75IN
$$
GROCHOCINKSI965
WWUS53 KDLH 030657
SVSDLH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
157 AM CDT TUE JUL 3 2012
WIC013-113-129-030708-
/O.EXP.KDLH.SV.W.0096.000000T0000Z-120703T0700Z/
BURNETT WI-WASHBURN WI-SAWYER WI-
157 AM CDT TUE JUL 3 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SAWYER...WASHBURN
AND SOUTHEASTERN BURNETT COUNTIES WILL EXPIRE AT 200 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4567 9218 4572 9217 4593 9217 4607 9162
4583 9116 4564 9138 4563 9167 4563 9215
TIME...MOT...LOC 0658Z 309DEG 38KT 4566 9158
$$
GROCHOCINKSIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 12:39 AM CDT, 43 minutes earlier.
Area forecast discussion, Jul 3, 12:39 AM CDT, 43 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE DULUTH MN 1239 AM CDT TUE JUL 3 2012 .AVIATION...07/03/06Z ISSUANCE... VFR WITH ISOLATED INLAND FOG XVG-DLH NORTH IMPROVING TO VFR MOSTLY CLEAR EARLY TUESDAY MORNING THROUGH TUESDAY EVENING. ISOLATED INLAND FOG WILL DEVELOP LATE TUESDAY NIGHT. FOR AREAS SOUTH OF DULUTH EASTWARD THROUGH THE WISCONSIN SAND HILLS...VLIFR IN PERSISTENT THUNDERSTORMS WITH INTENSE RAIN...LOCAL LARGE HAIL AT TIMES...UNTIL MID MORNING TUESDAY. UNUSUALLY INTENSE LIGHTNING WILL CONTINUE THROUGHOUT THUNDERSTORM AREAS. && PREV DISCUSSION... /ISSUED 309 PM CDT MON JUL 2 2012/ SHORT TERM...A WARM FRONT CURRENTLY OVER THE FA WILL LIFT NE INTO CANADA THIS EVENING AHEAD OF A COLD FRONT MOVING E THROUGH ND ATTM. EXPECT SHOWERS AND STORMS TO FORM AHEAD OF THE FRONT AND OVERSPREAD THE FA THROUGH THE EVENING. SEVERE POTENTIAL IS VERY GOOD WITH DAYTIME HEATING LEADING TO LARGE SBCAPE VALUES APPROACHING 5000 J/KG IN THE WESTERN FA ACCORDING TO THE LATEST LAPS DATA. ONLY MADE MINOR CHANGES TO TONIGHT TO RY AND TIME THE COMPLEX THROUGH THE AREA. WILL MAINTAIN THE HEAT ADVISORY UNTIL 02Z WHEN THE STORMS OVERTURN THE ATMOSPHERE AND REMOVE THE ADVISORY POTENTIAL. STORMS MAY LINGER ACROSS NW WI AND THE ARROWHEAD TUESDAY MORNING AND HAVE LOW POPS IN PLACE AS SHORT WAVE ENERGY APPEARS TO UNDERCUT THE UPPER RIDGE. BY TUESDAY AFTERNOON...THE SHORT WAVE MOVES E WITH THE UPPER RIDGE PREVAILING. ATTM...NOT EXPECT HEAT ADVISORY CRITERIA ON TUESDAY. UPPER LEVEL AND SFC RIDGING WILL COVER THE FA TUESDAY NIGHT. LONG TERM...WEDNESDAY THROUGH SUNDAY... MDLS AGREE THAT ANOMALOUS 50H HEIGHTS WILL RESIDE OVER THE REGION THROUGHOUT THE PERIOD. EXPECT A CONTINUATION OF WARM/HOT AIR IN SFC LAYER TO MAKE CONDITIONS QUITE UNCOMFORTABLE WED/THUR. NOT VERY CONFIDENT WITH CURRENT FCST OF POPS BASED ON LATEST EC AND OVERALL SYNOPTIC SCALE PATTERN. A SFC COLD FRONT WILL MOVE THROUGH THE CWA WED NIGHT. THIS BDRY IS FORCED TO SRN MN/IA VICINITY FOR REMAINDER OF PERIOD AS SFC HIGH PRESSURE MOVES ACROSS SRN SASK/MAN AND INTO ONTARIO. THE BDRY WILL BE TOPPED BY WARM AIR ALOFT SO THE IDEA IS THAT BEST LL CONVERGENCE WILL BE IN A MOSTLY CAPPED ENVIRONMENT. HERE IN THE DLH CWA...WNW FLOW ALOFT MAY ALLOW MIGRATORY SHORTWAVE TROFS TO ASSIST IN CONVECTION FROM TIME TO TIME...BEHIND THE FRONT. PWATS REMAIN QUITE HIGH WED/THUR WITH 1.5" TO 2" VALUES LIKELY. TOO MANY UNCERTAINTIES REGARDING POTENTIAL OF ADDITIONAL HEAVY RAIN THIS PERIOD HOWEVER WITH THE SRN EDGE OF WESTERLIES DRAPED OVERHEAD AND HIGH PWATS...SYNOPTIC SCALE WILL PROMOTE CONVECTIVE CLUSTERS IN THE CORRIDOR FROM NRN PLAINS INTO UPPER MIDWEST. && .POINT TEMPS/POPS... DLH 66 86 66 89 / 10 20 30 30 INL 61 92 67 89 / 0 30 50 20 BRD 69 94 72 92 / 10 30 30 30 HYR 68 93 72 93 / 10 10 20 20 ASX 63 85 65 88 / 10 10 20 20 && .DLH WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. LS...NONE. && SHORT TERM...DAP LONG TERM....EOM AVIATION...EOM
Hazardous weather outlook, Jul 2, 1:04 PM CDT, 12 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE DULUTH MN 104 PM CDT MON JUL 2 2012 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-031045- KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 104 PM CDT MON JUL 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. ...SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT... .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A RISK FOR SEVERE THUNDERSTORMS OVER THE NORTHLAND THIS AFTERNOON AND TONIGHT. THE MOST LIKELY TIME WILL BE AFTER 4 PM...THROUGH MIDNIGHT. THE MAIN THREATS WILL BE DAMAGING WINDS...LARGE HAIL AND HEAVY RAIN. A TORNADO IS ALSO POSSIBLE. WEST TO NORTHWEST AREAS SUCH AS WALKER THROUGH INTERNATIONAL FALLS WILL MOST LIKELY SEE THE SEVERE STORMS INITIALLY...WITH THEM MOVING EAST-SOUTHEAST THROUGH THE REST OF THE NORTHLAND. THERE IS A HIGH RISK FOR RIP CURRENTS THIS AFTERNOON ALONG THE BEACHES IN THE TWIN PORTS AREA. SEE THE SURFZONE FORECAST FOR ADDITIONAL DETAILS. VARIOUS FLOOD WARNINGS REMAIN IN EFFECT ALONG THE MISSISSIPPI RIVER. SEE THE LATEST FLOOD WARNING STATEMENTS FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE TUESDAY OVER ABOUT THE EASTERN HALF OF THE NORTHLAND. THE STORMS ARE NOT EXPECTED TO BE SEVERE. MORE THUNDERSTORMS WILL BE POSSIBLE AT TIMES OVER PORTIONS OF THE NORTHLAND THROUGH THE REMAINDER OF THE PERIOD. SOME OF THE STORMS DURING THIS PERIOD COULD BE SEVERE...AND MORE DETAILS WILL BE ADDED AS WE PROGRESS THROUGH THE WEEK. IT WILL BE A WARM AND HUMID WEEK...AND HEAT ADVISORIES OR WARNINGS MAY BE NEEDED FOR PORTIONS OF THE NORTHLAND AS EARLY AS WEDNESDAY. IT LOOKS LIKE THURSDAY WILL BE THE WARMEST AND MOST HUMID. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE THIS AFTERNOON INTO TONIGHT. LSZ121-140>148-031045- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 104 PM CDT MON JUL 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL BE POSSIBLE. SOME OF THE STORMS COULD BE SEVERE TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS WILL BE POSSIBLE AT TIMES THROUGH THE PERIOD. MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
In the hours before
Special weather statement, Jul 2, 11:49 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
1149 PM CDT MON JUL 2 2012
MNZ033>036-030515-
CROW WING-NORTHERN AITKIN-SOUTH AITKIN-SOUTH CASS-
1149 PM CDT MON JUL 2 2012
...STRONG THUNDERSTORMS WITH SMALL HAIL...
AT 1146 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR TROMMALD...MOVING EAST AT 35 MPH.
THIS STORM IS CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND
GUSTS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...
* THE THUNDERSTORM WILL BE NEAR...
CROSBY AND WOLFORD BY 1155 PM...
DEERWOOD AND CUYUNA BY MIDNIGHT...
PINE KNOLL AND GARRISON BY 1210 AM...
AITKIN BY 1215 AM...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4673 9479 4671 9363 4624 9363 4636 9474
4640 9479 4673 9480
GROCHOCINKSISpecial weather statement, Jul 3, 12:10 AM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
1210 AM CDT TUE JUL 3 2012
WIZ004-008-009-030545-
IRON-PRICE-SAWYER-
1210 AM CDT TUE JUL 3 2012
...LINE OF STRONG THUNDERSTORMS WITH GUSTY WINDS...
AT 1209 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF
BRANTWOOD TO PRENTICE TO KENNAN...MOVING SOUTHEAST AT 30 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING WIND GUSTS UP TO 40 MPH...
OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...
* THUNDERSTORMS WILL BE NEAR...
SPIRIT AND OGEMA BY 1225 AM...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4539 9070 4563 9069 4563 9088 4585 9105
4599 8994 4598 8993 4596 9003 4539 9003
4537 9005 4537 9068
GROCHOCINKSISpecial weather statement, Jul 3, 12:18 AM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
1218 AM CDT TUE JUL 3 2012
MNZ025-033>038-030600-
CARLTON/SOUTH ST. LOUIS-CROW WING-NORTH CASS-NORTHERN
AITKIN-PINE-SOUTH AITKIN-SOUTH CASS-
1218 AM CDT TUE JUL 3 2012
...STRONG STORMS WITH VERY HEAVY RAIN...
AT 1213 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LARGE AREA OF STRONG THUNDERSTORMS STRETCHING FROM NEAR LEADER TO
NICKERSON AND MOOSE LAKE...MOVING EAST AT 30 MPH.
THE STORMS ARE CAPABLE OF PRODUCING UP TO NICKEL SIZE HAIL...WIND
GUSTS UP TO 40 MPH...BRIEF HEAVY DOWNPOURS...
LOCATIONS IMPACTED INCLUDE...
PINE RIVER... PILLAGER... LEADER...
NISSWA... BREEZY POINT... DEERWOOD...
AITKIN... MCGREGOR... MOOSE LAKE...
NICKERSON... CROMWELL... IRONTON...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.
LAT...LON 4681 9478 4673 9229 4620 9232 4625 9436
4628 9435 4631 9440 4632 9447 4630 9455
4635 9466 4634 9473 4640 9479 4673 9480
DAPSpecial weather statement, Jul 3, 1:10 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
110 AM CDT TUE JUL 3 2012
MNZ033-034-036-030645-
CROW WING-SOUTH AITKIN-SOUTH CASS-
110 AM CDT TUE JUL 3 2012
...STRONG STORMS OVER THE BRAINERD LAKES AREA...
AT 107 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LARGE AREA OF STRONG THUNDERSTORMS WITH VERY HEAVY RAIN IN THE
BRAINERD LAKES AREA...MOVING SOUTHEAST AT 40 MPH.
THE STORMS ARE CAPABLE OF PRODUCING UP TO PENNY SIZE HAIL...WIND
GUSTS UP TO 40 MPH...BRIEF HEAVY DOWNPOURS...
LOCATIONS IMPACTED INCLUDE...
NISSWA... BRAINERD... GARRISON...
BARROWS... SHEPHARD... IRONTON...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.
LAT...LON 4662 9364 4624 9376 4623 9380 4615 9382
4615 9436 4624 9440 4628 9435 4631 9440
4632 9447 4630 9455 4635 9466 4634 9473
4638 9477 4653 9479
DAPSpecial weather statement, Jul 3, 1:14 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
114 AM CDT TUE JUL 3 2012
MNZ036>038-WIZ001-030700-
CARLTON/SOUTH ST. LOUIS-DOUGLAS-PINE-SOUTH AITKIN-
114 AM CDT TUE JUL 3 2012
...STRONG STORMS THIS MORNING...
AT 109 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ARTHYDE...MOVING EAST AT 55 MPH.
THIS STORM IS CAPABLE OF PRODUCING UP TO PENNY SIZE HAIL...WIND GUSTS
UP TO 40 MPH...BRIEF HEAVY DOWNPOURS...
LOCATIONS IMPACTED INCLUDE...
WILLOW RIVER... SANDSTONE... RUTLEDGE...
FRIESLAND... STURGEON LAKE... BARNUM...
ASKOV... NEMADJI... BRUNO...
NICKERSON... KERRICK... DUQUETTE...
PLEASANT VALLEY... HOLYOKE... DUXBURY...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.
LAT...LON 4607 9307 4615 9307 4614 9343 4624 9344
4624 9377 4660 9366 4655 9225 4603 9238
DAPSpecial weather statement, Jul 3, 1:15 AM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 115 AM CDT TUE JUL 3 2012 WIZ006-007-030630- BURNETT-WASHBURN- 115 AM CDT TUE JUL 3 2012 ...STRONG THUNDERSTORM WITH SMALL HAIL AND GUSTY WINDS... AT 114 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR WEBB LAKE...MOVING EAST AT 35 MPH. THIS STORM IS CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND GUSTS UP TO 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS... * THE THUNDERSTORM WILL BE NEAR... LAMPSON AND TREGO BY 130 AM... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4608 9167 4574 9185 4592 9237 4612 9221 GROCHOCINKSI
The office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 8:28 PM CDT | Severe Thunderstorm Warning | DLH | Douglas | 47 min |
| Jul 2, 9:12 PM CDT | Severe Thunderstorm Warning | DLH | Bayfield, Burnett, Douglas | 48 min |
| Jul 2, 9:54 PM CDT | Severe Thunderstorm Warning | DLH | Ashland, Bayfield, Burnett, Douglas, Sawyer, Washburn | 36 min |
| Jul 2, 10:27 PM CDT | Severe Thunderstorm Warning | DLH | Ashland, Bayfield, Burnett, Douglas, Iron, Price and 2 more | 63 min |
| Jul 2, 11:00 PM CDT | Special Weather Statement | DLH | Douglas | 15 min |
| Jul 2, 11:26 PM CDT | Severe Thunderstorm Warning | DLH | Ashland, Iron, Price, Sawyer | 49 min |
| Jul 3, 12:10 AM CDT | Special Weather Statement | DLH | Price | 35 min |
| Jul 3, 12:31 AM CDT | Flash Flood Warning | DLH | Burnett, Douglas, Washburn | 8 hr |
| Jul 3, 1:15 AM CDT | Special Weather Statement | DLH | Washburn | 15 min |
| Jul 3, 1:57 AM CDT | Special Weather Statement | DLH | Sawyer | 18 min |
| Jul 3, 2:13 AM CDT | Special Weather Statement | DLH | Price, Sawyer | 32 min |
| Jul 3, 2:20 AM CDT | Special Weather Statement | DLH | Burnett, Washburn | 40 min |
| Jul 3, 2:42 AM CDT | Special Weather Statement | DLH | Price | 18 min |
| Jul 3, 2:46 AM CDT | Special Weather Statement | DLH | Burnett, Washburn | 44 min |
| Jul 3, 2:58 AM CDT | Special Weather Statement | DLH | Price | 17 min |
| Jul 3, 3:14 AM CDT | Special Weather Statement | DLH | Price | 16 min |
| Jul 3, 3:19 AM CDT | Special Weather Statement | DLH | Price, Sawyer | 26 min |
| Jul 3, 3:28 AM CDT | Heat Advisory | DLH | Burnett, Price, Sawyer, Washburn | 60 hr |
| Jul 3, 3:38 AM CDT | Special Weather Statement | DLH | Price | 37 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.